MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012564
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 3 bd smartsite gravity burette set experienced component separation and leakage.The following information was provided by the initial reporter: the bottom blows off when the nurse squeezes the iv fluid into it.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation summary: the customer reported the gravity burette set blows off when pressure is applied, and returned 6 separated samples.All 6 of the samples were separated at the bottom of the burette, and the complaint is verified.The samples all had the same failure, and the same root cause of insufficient solvent applied during assembly.Manufacturing is aware of the failure and this root cause.A device history record review for model 10012564 lot number 22039290 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 31mar2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : h.10.
 
Event or Problem Description

Brand Name
BD SMARTSITE GRAVITY BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15080739
Report Number9616066-2022-00932
Device Sequence Number17346911
Product Code FPA
UDI-Device Identifier10885403233746
UDI-Public10885403233746
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2025
Device Catalogue Number10012564
Device Lot Number22039290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date09/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown